Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 29, Issue 02 (February 2018)

No Access
On the system of p-Laplacian equations with critical growth
  • 1850008

https://doi.org/10.1142/S0129167X18500088

No Access
Volume bounds of conic 2-spheres
  • 1850010

https://doi.org/10.1142/S0129167X18500106

No Access
Riemannian flows and adiabatic limits
  • 1850011

https://doi.org/10.1142/S0129167X18500118

No Access
The core of a weakly group-theoretical braided fusion category
  • 1850012

https://doi.org/10.1142/S0129167X1850012X

No Access
The A-polynomial 2-tuple of twisted Whitehead links
  • 1850013

https://doi.org/10.1142/S0129167X18500131

No Access
Higher rank BN-theory for curves of genus 6
  • 1850014

https://doi.org/10.1142/S0129167X18500143